Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 113, NWS Lake Charles, LA

July 23, 2011Rapides Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jul 23, 2011, 5:22 PM CDT for Rapides Parish, Louisiana. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2011, 5:22 PM CDT (22:22 UTC)
Expired
Jul 23, 2011, 5:53 PM CDT
In force
31 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

County Rapides Parish, LA

What was reported inside it

TimeReportWhereRemark
Jul 23, 5:29 PM CDTTSTM WND DMG3 Nne Alexandria, LATREE REPORTED BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3372 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3372 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WUUS54 KLCH 232222
SVRLCH
LAC079-232315-
/O.NEW.KLCH.SV.W.0113.110723T2222Z-110723T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
522 PM CDT SAT JUL 23 2011

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES...PINEVILLE...ALEXANDRIA...

* UNTIL 615 PM CDT

* AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...OVER PINEVILLE...MOVING EAST
  AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  KOLIN...LIBUSE...HOLLOWAY...ESLER REGIONAL AIRPORT AND DEVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3147 9216 3131 9212 3130 9216 3133 9220
      3132 9223 3127 9224 3126 9248 3142 9252
      3148 9223
TIME...MOT...LOC 2222Z 259DEG 5KT 3136 9240

$$

23
MM
1 follow-up statement
981 
WWUS54 KLCH 232253
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
553 PM CDT SAT JUL 23 2011

LAC079-232259-
/O.CAN.KLCH.SV.W.0113.000000T0000Z-110723T2315Z/
RAPIDES LA-
553 PM CDT SAT JUL 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RAPIDES PARISH IS
CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS RAPIDLY 
WEAKENED AND IS NO LONGER CONSIDERED A THREAT.

LAT...LON 3147 9216 3131 9212 3130 9216 3133 9220
      3132 9223 3127 9224 3126 9248 3142 9252
      3148 9223
TIME...MOT...LOC 2249Z 259DEG 5KT 3137 9236

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:20 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 23, 3:20 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
320 PM CDT SAT JUL 23 2011

.DISCUSSION...
WITH A VERY MOIST AND UNSTABLE ATMOSPHERE IN PLACE...AND TRIGGER
TEMPERATURES EXCEEDED...SCATTERED SHOWERS AND THUNDERSTORMS ARE
RE-DEVELOPING OVER THE LOUISIANA AREA OF RESPONSIBILITY. MEANWHILE...A
LITTLE DRIER AIR IN THE MID LEVELS AND NVA AHEAD OF VORT MAX IN
SOUTH CENTRAL LOUISIANA...IS HELPING KEEP CONVECTION OVER
SOUTHEAST TEXAS AT MINIMUM. FREQUENT LIGHTNING AND STRONG DOWN
BURST WINDS WILL BE POSSIBLE WITH THE STORMS THIS AFTERNOON.
ACTIVITY IS EXPECTED TO DIMINISH THIS EVENING WITH THE LOSS OF
DAYTIME HEATING.

THE WEAK VORT MAX IS EXPECTED TO MOVE SLOWLY WESTWARD ACROSS
SOUTHWEST LOUISIANA TONIGHT. NEAR AND TO THE EAST OF THIS
SYSTEM...SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP
DURING THE LATE NIGHT. THEREFORE. WILL RE-INTRODUCE SLIGHT CHANCE
AND CHANCE POPS FOR THE SOUTHERN ZONES AND COASTAL WATERS BEFORE
SUNRISE.

THIS WEAK UPPER LEVEL DISTURBANCE/VORT MAX IS EXPECTED TO WEAKEN
AS IT MOVES INTO SOUTHEAST TEXAS ON SUNDAY. AGAIN THE BEST CHANCE
FOR SCATTERED SHOWERS AND THUNDERSTORMS WILL BE OVER THE EASTERN
ZONES WHERE THE BEST MOISTURE WILL BE AND LESS INFLUENCE OF THE
UPPER LEVEL RIDGE WILL BE FOUND.

DURING THE REMAINDER OF THE FORECAST PERIOD...THE AREA WILL SEE A
BATTLE BETWEEN THE UPPER LEVEL RIDGE TO THE NORTH EXPANDING INTO
THE REGION AND TRAPPED HIGH MOISTURE VALUES WITH PWAT OVER 2
INCHES. SHOULD BEGIN TO SEE A LITTLE LESS ACTIVITY FOR EARLY NEXT
WEEK INTO THE MIDDLE PART OF THE WEEK AS SOME DRIER AIR IN THE MID
LEVELS BEGINS TO FILTER IN...WITH LESS ACTIVITY OVER SOUTHEAST
TEXAS AND THE BEST CHANCE FOR RAIN OVER SOUTH CENTRAL LOUISIANA.

CONDITIONS AWAY FROM ANY CONVECTION OR RAIN COOLER OUTFLOW
BOUNDARIES WILL CONTINUE TO BE HOT AND MUGGY WITH AFTERNOON HEAT
INDEX READINGS AROUND 105F.

RUA

&&

.MARINE...
SURFACE HIGH PRESSURE IS EXPECTED TO CONTINUE TO RIDGE ACROSS THE
NORTHERN GULF OF MEXICO DURING THE FORECAST PERIOD. THIS WILL
ALLOW LIGHT TO MODERATE SOUTHERLY WINDS TO PERSIST. AS IS TYPICAL
IN THIS SUMMERTIME PATTERN...THE HIGHER WINDS WILL BE AT NIGHT
OVER THE OFFSHORE WATERS...AND DURING THE AFTERNOON FOR THE
COASTAL LAKES AND BAYS.

SCATTERED LATE NIGHT AND EARLY MORNING SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO REDEVELOP TONIGHT AS AN UPPER LEVEL DISTURBANCE
MOVES ACROSS SOUTHWEST LOUISIANA. A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS WILL THEN CONTINUE THROUGH THE REMAINDER OF THE
FORECAST AS A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  78  93  78  93  77 /  20  40  20  30  20
KBPT  79  95  78  95  78 /  20  30  20  20  20
KAEX  76  96  75  97  75 /  10  40  20  30  20
KLFT  76  92  76  92  76 /  20  40  20  30  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 23, 3:47 AM CDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
347 AM CDT SAT JUL 23 2011

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-240900-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
347 AM CDT SAT JUL 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

EARLY MORNING SCATTERED SHOWERS AND THUNDERSTORMS IN THE NEARSHORE
WATERS WILL SPREAD NORTH TO THE I-10 CORRIDOR BEFORE FINDING MORE
STABLE CONDITIONS. AFTERNOON CONVECTION WILL BECOME MORE FAVORABLE
AS AFTERNOON HEATING AND ABUNDANT MOISTURE ACROSS LOUISIANA TRIGGER
BETTER DISTRIBUTION OF RAINFALL. WHILE GUSTY WINDS...FREQUENT
LIGHTNING AND BURSTS OF HEAVY RAIN IS POSSIBLE WITH THE STRONGER
STORMS...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
EACH AFTERNOON WITH RAIN CHANCES DIMINISHING TOWARDS THE BEGINNING
OF NEXT WEEK. ANY OF THESE STORMS HAVE THE POTENTIAL TO PRODUCE
BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING BUT NO SEVERE WEATHER
IS EXPECTED AT THIS TIME. NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-240900-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
347 AM CDT SAT JUL 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NORTHERN
GULF...MAINLY THIS MORNING AND AGAIN LATE TONIGHT. THESE
THUNDERSTORMS WILL BE CAPABLE OF VERY HEAVY RAINS REDUCING
VISIBILITIES TO LESS THAN 3 MILES AT TIMES ALONG WITH GUSTY WINDS
THAT COULD CAUSE LOCALLY INCREASED SEAS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jul 23, 3:13 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
313 PM CDT SAT JUL 23 2011

LAZ027-028-030-031-232115-
RAPIDES LA-BEAUREGARD LA-ALLEN LA-VERNON LA-
313 PM CDT SAT JUL 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...BEAUREGARD...ALLEN AND
VERNON PARISHES UNTIL 415 PM CDT...

AT 309 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF GRANT...MOVING NORTHEAST AT
15 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MITTIE...
GRANT...SUGARTOWN...CRAVENS...PITKIN AND FULLERTON.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3104 9301 3079 9268 3061 9300 3073 9316

MM
Special weather statement, Jul 23, 4:00 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
400 PM CDT SAT JUL 23 2011

LAZ028-031-232145-
RAPIDES LA-ALLEN LA-
400 PM CDT SAT JUL 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND ALLEN PARISHES UNTIL
445 PM CDT...

AT 359 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES WEST OF GLENMORA...MOVING NORTHEAST AT 15
MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
CALCASIEU...HINESTON...GLENMORA...MCNARY...ELMER AND OTIS.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3102 9228 3099 9237 3100 9238 3099 9241
      3098 9241 3089 9270 3100 9282 3103 9283
      3135 9263

MM
Special weather statement, Jul 23, 4:45 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
445 PM CDT SAT JUL 23 2011

LAZ028-029-032-033-232215-
ST. LANDRY LA-RAPIDES LA-EVANGELINE LA-AVOYELLES LA-
445 PM CDT SAT JUL 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...EVANGELINE
AND AVOYELLES PARISHES UNTIL 515 PM CDT...

AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF CHENEYVILLE...MOVING
NORTHEAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CHENEYVILLE BY 455 PM...
  BUNKIE BY 515 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3113 9229 3086 9209 3079 9251 3098 9259

24
Special weather statement, Jul 23, 5:13 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
513 PM CDT SAT JUL 23 2011

LAZ028-232245-
RAPIDES LA-
513 PM CDT SAT JUL 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES PARISH UNTIL 545 PM
CDT...

AT 511 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF TIOGA...MOVING EAST AT 15
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  KINGSVILLE...PARADISE AND BALL BY 520 PM...
  PINEVILLE AND KINGSVILLE BY 525 PM...
  LIBUSE BY 535 PM...
  KOLIN AND ESLER REGIONAL AIRPORT BY 540 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3139 9223 3118 9224 3129 9259 3141 9254
      3143 9251

24
Special weather statement, Jul 23, 5:17 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
517 PM CDT SAT JUL 23 2011

LAZ032-033-043-232300-
ST. LANDRY LA-EVANGELINE LA-ACADIA LA-
517 PM CDT SAT JUL 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. LANDRY...SOUTHERN
EVANGELINE AND NORTHERN ACADIA PARISHES UNTIL 600 PM CDT...

AT 511 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BASILE...MOVING EAST AT 5
MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...DURALDE...
MOWATA...EUNICE AND RICHARD.

THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3059 9232 3032 9228 3033 9261 3039 9261
      3042 9259 3046 9262 3049 9263 3052 9261

MM

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 3:13 PM CDTSpecial Weather StatementLCHAllen62 min
Jul 23, 4:00 PM CDTSpecial Weather StatementLCHRapides45 min
Jul 23, 4:45 PM CDTSpecial Weather StatementLCHEvangeline30 min
Jul 23, 5:13 PM CDTSpecial Weather StatementLCHRapides32 min
Jul 23, 5:17 PM CDTSpecial Weather StatementLCHAcadia43 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.